MathSciNet Relay Station
MathSciNet bibliographic data
MR1909925 (2003d:20046) 20F36
Picantin, Matthieu Explicit presentations for the dual braid monoids. C. R. Math. Acad. Sci. Paris 334 (2002), no. 10, 843–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement